# SDR KBMA088821

- Difficulty date: July 26, 2003
- Submitted: August 25, 2003
- Operation: General aviation
- Aircraft: N270SH
- Make and model: Aerosp AS355*
- Aircraft serial: 1864
- Aircraft time: 10,594 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 350A33215300
- Part serial: NA
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAMINATE BEARINGS WORN EXCESSIVELY. REPLACED WITH NEW.
